# SDR ASAA2015011510502

- Difficulty date: January 15, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545873520
- Condition: Corroded
- Location: Bs 294-332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MOP SILL STRAP CORRODED AT BS 294.  ACFT GROUNDED.  R & R THE MOP SILL IAW SRM 51-40-02-0G-0.
